# SDR AALA2019122659003

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 15,007 hours, 5,747 cycles
- Engine: Iae V2533A5
- Engine time: 15,022 hours, 5,752 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER SETTING TAKEOFF EPR OF 1.05, LEFT ENGINE LAGGED WHEN FLEX PWR STEP, REJECTED TAKEOFF AT APPROX. 50 KIAS. NO OTHER ABNORMALITIES NOTED. MAINTENANCE ACCOMPLISHED AMM 71-00-00-011-B 13 ACCEL/DECEL FOR LH ENGINE. ACCEL TIME LIMIT GOOD, OK FOR SERVICE.
